# SDR SIMA20120821007

- Difficulty date: August 21, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 22,168 hours, 16,073 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3610, THE CREW REPORTED THE LEFT EMERGENCY EXIT EICAS CAUTION MESSAGE DURING LANDING ROLLOUT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT OVERWING EMERGENCY EXIT IAW AMM 52-21-00.  NO FAULTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
